Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cweb

Member
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cweb

  • Rank
    Junior Member
  1. well i've been using this Glyquin XM stuff... it has 4% hydroquinone cream in it...i juz went to this pharmacy and they suggested giving this a try... i didn't get a prescription for this tho... so i was a lil worried.. it hasn't done anything bad to my skin.. but i was wondering if anyone has tried using this for their red marks from previous breakouts?
  2. I finished accutane a few weeks ago... i was on it for 5 months.... i have a lot of pores... and most of my acne was condomegenic or watever.. but now that 99% of it is gone...... i asked my doctor what type of food should i avoid? he mentioned the usual.. like junk food and stuff... then he said WHITE FOOD.... liek potatoes, rice... and i forgot the reasoning.. like why not rice? i'm chinese.. so i eat tonnsss of rice..its like... one of the dumbest things i've heard.. but yeha..
  3. WEEK 6 well once again.. not much improvement... a couple days ago i got 2 new cysts on my right cheek.. which looks kinda bad.. and will look worse cuz i already have these dark brown/purple marks there... argg.... so frustrating... although my acne is going away i got so much marks.. it still looks just as bad... [email protected]!... thats all for this week... since there isn't much to say... hopefully i'll start seeing some drastic improvement soon
  4. WEEK 5 i think i can safely say I didn't get the initial break out... i haven't had a single cyst the past week.... i would say.. i'm about... 65% clear of acne... maybe 70%... but my face is soooo red.. and soo discoloured.. which actually looks much worse than when i had acne... but of course i rather not have acne.. as for side effects.. dry nose.. dry lips... no aches.. no depression... but i gotta say.. the dry skin is a little irritating.. i was playing basketball outside in the
  5. WEEK 4 hmm not much improvement from last week... i haven't had any new breakouts yet.... i dunno if its too soon to say..but i think i managed to avoid the initial break out... but my skin complextion is pretty bad... pretty blotchy.. pinkish... and lots and i mean tons of red marks... they look like they're never gonna go away.. cuz they've been there for so long.... i've started using the Neutrogena Multi-Vitamin lotion for my blemishes and stuff.... i've been using that for almost a
  6. my acne is moderate...it never really bothered me... but i started breaking out more so it was very frustrating.. right now i'm on 40 mg
  7. WEEK 2 well wuddaya know... i have 3 big cysts on the right cheek.. which looks horrible.. i already have lots of dark red marks there.. and these are gonna leave more marks... the left side of my face is fine so far.... juz a buncha red marks.. no zits or nuttin.... not much change from week 1.. just i don't have any nosebleeds anymore... but my lips are still chapped ....and face is pretty dry... not overly dry.. but still dry... at least i don't got no oily face anymore.. or at leas
  8. WEEK 2 well the good news is.. i still don't have that intial breakout.... my face is a little better... some discolouration... a little pink... the bad news is.... although my white heads are comming out.... i see that i'm getting more shallow / ice pick scars.... which really sucks.. because they are becoming more noticable~!.'.... but my nose still has a lot of blackheads that don't seem to want to come out.. i guess i'll have to be more patient.... as for the side effects.. my
  9. Has anyone experienced hair loss with accutane?... because some of my hair is starting to fall out.. and my scalp is itchy too.... is there anything i can do to help my scalp out?
  10. hi.. i've been on accutane for over a week.. and have lots of red marks.. some of them are like purple... is there anything i could do to help them fade while i'm on accutane?..
  11. WEEK 1 not seeing much improvement for my acne... gettinga little more pimples... my skin is definately dry... and red.. and skin tone is juz horrible looking... i guess i'm expecting results too early.. its only been 1 week.... oh yeah and my skins been really itchy... and i can't help but scratch it..its pretty irritating.. and so far only 1 nosebleed... side effects aren't realy bothering me.. except for the itchy skin... i juz hope i don't stay this red..
  12. I just started accutane yesterday...i take 40 mg pill after supper... this morning when i woke my i noticed i had some new pimples and my lips were drying up.... i think more pimples will come up when i start taking some more pills.. hope my initial breakout won't be hell
  13. I've used Tazorac for 2 months.. and when i first started using it I had a pretty bad break out.. i guess it was the initial break out from the tazorac... i visited my derm juz yesterday... and i'm gonna be goin on accutane... my questino is.. since i already got a break out from the tazorac ... which i stopped using for 3 days... will the accutane still gimme an initial breakout? my derm tells me only wut.. 5% of ppl get the break out.. and i was thinking.. sounds good.. but sounds lik
  14. cweb

    HELP~!!!

    yeah i wasn't planning to do any lazer treatment anyway.. so u saying the Tazorac Removes the first layer of my skin?? cuz when i used the vinegar that removes my skin (dead skin and stuff)too...so i thoguth it helps exfoliate......therefore helping with tazorac..not sure... I'll guess i'll stick juz with Tazorac then... yeah i'm qiute sure the first layer of my skin is removed.. i look a little lighter.. even tho i'm still very red... and i'll use the Pure Aloe Vera Gel at night then
  15. cweb

    HELP~!!!

    oh really... but isn't ALoe Vera suppopse to help ur skin heal? so shouldn't that be okay??
×